# SDR SWIA202265251

- Difficulty date: February 22, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 37,503 hours, 23,272 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK- RH WING LOWER SKIN AFT OF SPAR 2, INBOARD OF RIB 3 (MARKED)     (C-CHECK RO 3/30/2022)    PERFORMED TEMPORARY REPAIR REF ETD2022-170-008295. SEE CONTINUATION CARD FOR WORK PERFORMED. - THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS. THE VALIDITY OF THIS REPAIR / IS 12 MONTHS AS OF MARCH 07TH, 2022 (ORIGINAL ISSUANCE OF THIS DOCUMENT) OR TILL THE SUBSTANTIATION IS CONCLUDED, / WHICHEVER OCCURS FIRST. THIS ANALYSIS WILL INVOLVE COSTS THAT WILL BE NEGOTIATED WITH THE CUSTOMER. - NO ADDITIONAL INSPECTIONS REQUIRED DURING THE 12 MONTHS VALIDITY OF TEMPORARY REPAIR
